# SDR ASOA2013020402953

- Difficulty date: January 28, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,186 hours, 6,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crushed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT O/W EMERGENCY LIGHT GROUND WIRE CRUSHED FWD.  CRIMPED SERVICABLE CONTACT ON TO GROUND WIRE FOR THE FWD OVERWING EMERGENCY LIGHT VERIFY CONTINUITY CONNECT WIRE TO LIGHT TERMINAL WORK DONE IAW ESMP 20-16-00.  COMPLIED WITH OPS TEST OF THE EMERGENCY LIGHTS IAW AMM TASK 33-51-00-710-801, NO DEFECTS NOTED.
